Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Xanax withdrawal symptoms  (Read 171 times)

0 Members and 1 Guest are viewing this topic.

Offline sarahjxde

  • Newbie
  • *
  • Posts: 48
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Xanax withdrawal symptoms
« on: May 20, 2014, 03:45:19 PM »
I've been taking one to three xanax 25 mg pills everyday to go to school since January. I've been out of school since may 6th, so I'm not taking xanax. Lately, I've had headaches and I've started to notice my hands shake when I hold stuff. Like if I'm holding a fork or the remote. Could those be xanax withdrawal symptoms or have I not been on xanax long enough for that?
Bookmark and Share

Offline sarahjxde

  • Newbie
  • *
  • Posts: 48
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Xanax withdrawal symptoms
« Reply #1 on: May 20, 2014, 03:46:49 PM »
Forgot to mention that my zoloft has been increased to 100 on May 6th. So could it be that ?
Bookmark and Share

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Xanax withdrawal symptoms
« Reply #2 on: May 20, 2014, 05:47:21 PM »
Did u stop the xanax cold turkey? Perhaps taking it less and less or at a smaller dose will help
How long have you been on zoloft? I have xanax as well but take those only as needed which is a couple times of week if at all
Are those the only symptoms? Must feel good to be finished with the semester
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 4257
  • Country: au
  • Rec's: 98
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Xanax withdrawal symptoms
« Reply #3 on: May 20, 2014, 06:25:07 PM »
I've been taking one to three xanax 25 mg pills everyday to go to school since January. I've been out of school since may 6th, so I'm not taking xanax. Lately, I've had headaches and I've started to notice my hands shake when I hold stuff. Like if I'm holding a fork or the remote. Could those be xanax withdrawal symptoms or have I not been on xanax long enough for that?

You stopped taking Xanax on May 6, but the headaches and hand tremor have only stated in the last week or so? If this is the case then it probably isn't Xanax withdrawal. It is a short half-life benzodiazepine so all of it will have been out of your system within 3-4 days and any withdrawal symptoms would have started within that time. Usually they start in the first 24 hours.

Quote
Forgot to mention that my zoloft has been increased to 100 on May 6th. So could it be that ?

It may be as tremor is a listed Zoloft side-effect. If it continues for more than a few weeks discuss this with the prescribing doctor.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
13 Replies
38262 Views
Last post February 25, 2007, 01:14:12 AM
by izzbozzed
7 Replies
1931 Views
Last post April 18, 2012, 12:10:50 PM
by Amanda_Wallace
0 Replies
506 Views
Last post May 01, 2013, 05:48:08 PM
by TonyL1
1 Replies
167 Views
Last post November 09, 2013, 09:47:23 PM
by snschoo
8 Replies
323 Views
Last post January 20, 2014, 02:25:39 AM
by sgreens1